# SDR CA140821003

- Difficulty date: August 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 8,214 hours
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 840534
- Condition: Failed
- Location: Nose Gear Uplock
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AT TAKEOFF, CREW SELECTED GEAR UP.  THE MAIN GEAR RETRACTED AS NORMAL BUT THE NOSE GEAR FAILED TO RETRACT.  INDICATIONS SHOWED NOSE GEAR STILL DOWN AND LOCKED. CREW SELECTED GEAR DOWN ALL GEAR EXTENDED AND INDICATED DOWN AND LOCKED.  THE ACFT LANDED WITH OUT INCIDENT.  DUE TO THE SHORT PLANNED FLIGHT DURATION THERE WAS NO ISSUE WITH OVERWEIGHT LANDING.  MAINTENANCE WAS ABLE TO DUPLICATE THE ISSUE IN THE HANGAR.
